MathSciNet Relay Station
MathSciNet bibliographic data
MR164361 (29 #1658) 60.30
Newell, G. F. Asymptotic extremes for $m$-dependent random variables. Ann. Math. Statist. 35 1964 1322–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement